Follow
Yvain Bruned
Yvain Bruned
Professor of Mathematics, UniversitÚ de Lorraine
Verified email at univ-lorraine.fr - Homepage
Title
Cited by
Cited by
Year
Algebraic renormalisation of regularity structures
Y Bruned, M Hairer, L Zambotti
Inventiones mathematicae 215, 1039-1156, 2019
2352019
Renormalising SPDEs in regularity structures
Y Bruned, A Chandra, I Chevyrev, M Hairer
Journal of the European Mathematical Society 23 (3), 869-947, 2020
1262020
Geometric stochastic heat equations
Y Bruned, F Gabriel, M Hairer, L Zambotti
Journal of the American Mathematical Society 35 (1), 1-80, 2022
58*2022
A rough path perspective on renormalization
Y Bruned, I Chevyrev, PK Friz, R Preiss
Journal of Functional Analysis 277 (11), 108283, 2019
502019
Resonance-based schemes for dispersive equations via decorated trees
Y Bruned, K Schratz
Forum of Mathematics, Pi 10, e2, 2022
452022
Recursive formulae in regularity structures
Y Bruned
Stochastics and Partial Differential Equations: Analysis and Computations 6á…, 2018
302018
Algebraic deformation for (S) PDEs
Y Bruned, D Manchon
Journal of the Mathematical Society of Japan 75 (2), 485-526, 2023
232023
Stochastic multiple stream decoding of cortex codes
M Arzel, C Lahuec, C Jego, WJ Gross, Y Bruned
IEEE transactions on signal processing 59 (7), 3486-3491, 2011
172011
Renormalised singular stochastic PDEs
I BAILLEUL, Y BRUNED
arXiv preprint arXiv:2101.11949, 2021
162021
Post-Lie algebras in regularity structures
Y Bruned, F Katsetsiadis
Forum of Mathematics, Sigma 11, e98, 2023
152023
Quasi‐shuffle algebras and renormalisation of rough differential equations
Y Bruned, C Curry, K Ebrahimi‐Fard
Bulletin of the London Mathematical Society 52 (1), 43-63, 2020
152020
Low regularity integrators via decorated trees
Y Alama Bronsard, Y Bruned, K Schratz
arXiv e-prints, arXiv: 2202.01171, 2022
14*2022
Renormalisation of stochastic partial differential equations
Y Bruned, M Hairer, L Zambotti
EMS Newsl 115 (3), 7-11, 2020
142020
Locality for singular stochastic PDEs
I Bailleul, Y Bruned
arXiv preprint arXiv:2109.00399, 2021
112021
Examples of renormalized SDEs
Y Bruned, I Chevyrev, PK Friz
International Conference on Stochastic Partial Differential Equations andá…, 2016
102016
Singular KPZ type equations
Y Bruned
UniversitÚ Pierre et Marie Curie-Paris VI, 2015
9*2015
Diagram-free approach for convergence of trees based model in regularity structures
Y Bruned, U Nadeem
Journal of the Mathematical Society of Japan 1 (1), 1-31, 2024
82024
A top-down approach to algebraic renormalization in regularity structures based on multi-indices
Y Bruned, P Linares
arXiv preprint arXiv:2307.03036, 2023
82023
Random models for singular SPDEs
I Bailleul, Y Bruned
arXiv preprint arXiv:2301.09596, 2023
82023
Renormalisation from non-geometric to geometric rough paths
Y Bruned
Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 58 (2á…, 2022
72022
The system can't perform the operation now. Try again later.
Articles 1–20